Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Bénilan, Philippe; Boccardo, Lucio; Gallouët, Thierry; Gariepy, Ron; Pierre, Michel; Vazquez, Juan Luis
An $L^1$-theory of existence and uniqueness of solutions of nonlinear elliptic equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Sér. 4, 22 no. 2 (1995), p. 241-273
Texte intégral djvu | pdf | Analyses MR 1354907 | Zbl 0866.35037 | 22 citations dans Numdam

URL stable: http://www.numdam.org/item?id=ASNSP_1995_4_22_2_241_0

Bibliographie

[B1] Ph. Bénilan, Equations d'évolution dans un espace de Banach quelconque et applications. Thesis, Univ. Orsay, 1972.
[B2] Ph. Bénilan, On the p-Laplacian in L1. Conference at the Analysis Seminar, Dept. of Math., Univ. Wisconsin at Madison, January 1987.
[BBC] Ph. Bénilan - H. Brezis - M.G. Crandall, A semilinear equation in L1. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 2 (1975), 523-555.
Numdam |  MR 390473 |  Zbl 0314.35077
[BC] Ph. Bénilan - M.G. Crandall, Completely accretive operators. In: " Semigroup Theory and Evolution Equations" (Ph. Clément et al. eds.), M. Dekker, 1991, 41-76.  MR 1164641 |  Zbl 0895.47036
[BCP] Ph. Bénilan - M.G. Crandall - A. Pazy, Evolution Equations governed by accretive operators. To appear.
[BeW] Ph. Bénilan - P. Wittbold, Absorptions non linéaires. J. Funct. Anal. 114 (1993), 59-96.  MR 1220983 |  Zbl 0786.47043
[BG1] L. Boccardo - Th. Gallouët, Non linear elliptic and parabolic equations involving measure data. Jour. Funct. Anal. 87 (1989), 149-169.  MR 1025884 |  Zbl 0707.35060
[BG2] L. Boccardo - Th. Gallouët, Nonlinear elliptic equations with right-hand side measures. Comm. Partial Differential Equations 17 (1992), 641-655.  MR 1163440 |  Zbl 0812.35043
[BGV] L. Boccardo - Th. Gallouët - J.L. Vazquez, Nonlinear elliptic equations in R N without growth restrictions on the data. Jour. Diff. Eqns. 105 (1993), 334-363.  MR 1240399 |  Zbl 0810.35021
[BGDM] L. Boccardo - D. Giachetti - J.I. Diaz - F. Murat, Existence of a solution for a weaker form of a nonlinear elliptic equation. In: " Recent advances in nonlinear elliptic and parabolic problems" (Nancy, 1988), Pitman Res. Notes Math. Ser. 208, Longman Sc. Tech., Harlow, 1989, 229-246.  MR 1035010 |  Zbl 0703.35063
[Br] H. Brezis, Opérateurs maximaux monotones et semigroupes de contractions dans les espaces de Hilbert. North Holland, Amsterdam, 1973.  Zbl 0252.47055
[BS] H. Brezis - W. Strauss, Semilinear elliptic equations in L 1. Jour. Math. Soc. Japan 25 (1973), 565-590.  MR 336050 |  Zbl 0278.35041
[Bw] F.E. Browder, Pseudomonotone operators and nonlinear elliptic boundary-value problems on unbounded domains. Proc. Nat. Acad. Sci. 74 (1977), 2659-2661.  MR 445124 |  Zbl 0358.35034
[C] M.G. Crandall, An introduction to evolution governed by accretive operators. In: " Dynamical Systems, An International Symposium ", vol. 1 (L. Cesari et al. eds.), Academic Press, New York, 1976, 131-165.  MR 636953 |  Zbl 0339.35049
[D] A. Dall' Aglio, Alcuni problemi relativi alla H -convergenza di equazioni ellittiche e paraboliche quasilineari. Doctoral Thesis, Roma 1, 1992 (in Italian).
[DBH1] E. Dibenedetto - M.A. Herrero, On the Cauchy problem and initial traces for a degenerate parabolic equation. Trans. Amer. Math. Soc. 314 (1989), 187-224.  MR 962278 |  Zbl 0691.35047
[DBH2] E. Dibenedetto - M.A. Herrero, Non-negative solutions of the evolution p-Laplacian equation. Initial traces and Cauchy problem when 1 < p < 2. Arch. Rat. Mech. Anal. 111 (1990), 225-290.  MR 1066761 |  Zbl 0726.35066
[DL] R.J. Di Perna - P.L. Lions, On the Cauchy problem for Boltzman equations: Global existence and weak stability. Ann of Math. 130 (1989), 321-366.  MR 1014927 |  Zbl 0698.45010
[GT] D. Gilbarg - N. Trudinger, Elliptic Partial Differential Equations of Second Order. Springer, Berlin, 1983.  MR 737190 |  Zbl 0562.35001
[K] M.A. Krasnosel'skii, Topological Methods in the Theory of Nonlinear Integral Equations. Pergamon Press, Oxford, 1965.  MR 159197 |  Zbl 0111.30303
[Kr] S.N. Kruzhkov, First-order quasilinear equations in several independent variables. Mat. USSR-Sbornik 10 (1970), 217-243.  Zbl 0215.16203
[La] P. Lax, Hyperbolic systems of conservation laws, II. Comm. Pure Applied Maths 10 (1957), 537-566.  MR 93653 |  Zbl 0081.08803
[Li] J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod, Paris, 1969.  MR 259693 |  Zbl 0189.40603
[LL] J. Leray - J.L. Lions, Quelques résultats de Vishik sur les problèmes elliptiques semi-linéaires par les méthodes de Minty et Browder. Bull. Soc. Math. France 93 (1965), 97-107.
Numdam |  MR 194733 |  Zbl 0132.10502
[LM] P.L. Lions - F. Murat, Sur les solutions renormalisées d' équations elliptiques non linéaires, to appear.
[M] F. Murat, Soluciones renormalizadas de EDP elipticas no lineales. Publ. Laboratoire d'Analyse Numérique, Univ. Paris 6, R 93023 (1993) [in Spanish].
[R1] J.M. Rakotoson, Resolution of the critical cases for problems with L1-data. Asymptotic Analysis 6 (1993), 229-246.  MR 1201197 |  Zbl 0793.35042
[R2] J.M. Rakotoson, Generalized solutions in a new type of sets for problems with measures as data. Diff. Int. Equations 6 (1993), 27-36.  MR 1190163 |  Zbl 0780.35047
[R3] J.M. Rakotoson, Uniqueness of renormalized solutions in a T-set for the L1-data problem and the link between various formulations. Indiana Univ. Math. J. 43 2 (1994), 285-293.  MR 1291535 |  Zbl 0805.35035
[S] J. Serrin, Pathological solution of elliptic differential equations. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 18 (1964), 385-387.
Numdam |  MR 170094 |  Zbl 0142.37601
[Ta] G. Talenti, Nonlinear elliptic equations, rearrangements of functions and Orlicz spaces. Annali Mat. Pura Appl. 120 (1979), 159-184.  MR 551065 |  Zbl 0419.35041
Copyright Cellule MathDoc 2014 | Crédit | Plan du site